PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 1 | 85-100
Tytuł artykułu

Opposing flows in a one dimensional convection-diffusion problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we examine a particular class of singularly perturbed convection-diffusion problems with a discontinuous coefficient of the convective term. The presence of a discontinuous convective coefficient generates a solution which mimics flow moving in opposing directions either side of some flow source. A particular transmission condition is imposed to ensure that the differential operator is stable. A piecewise-uniform Shishkin mesh is combined with a monotone finite difference operator to construct a parameter-uniform numerical method for this class of singularly perturbed problems.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
1
Strony
85-100
Opis fizyczny
Daty
wydano
2012-02-01
online
2011-12-09
Twórcy
Bibliografia
  • [1] Brayanov I.A., Uniformly convergent finite volume difference scheme for 2D convection-dominated problem with discontinuous coefficients, Appl. Math. Comput., 2005, 163(2), 645–665 http://dx.doi.org/10.1016/j.amc.2004.04.007
  • [2] Dunne R.K., O’Riordan E., Interior layers arising in linear singularly perturbed differential equations with discontinuous coefficients, In: Proceedings of the Fourth International Conference on Finite Difference Methods: Theory and Applications, Lozenetz, August 26–29, 2006, Rousse University, Bulgaria, 2007, 29–38
  • [3] de Falco C., O’Riordan E., Interior layers in a reaction-diffusion equation with a discontinuous diffusion coefficient, Int. J. Numer. Anal. Model., 2010, 7(3), 444–461
  • [4] de Falco C., O’Riordan E., A parameter robust Petrov-Galerkin scheme for advection-diffusion-reaction equations, Numer. Algorithms, 2011, 56(1), 107–127 http://dx.doi.org/10.1007/s11075-010-9376-y
  • [5] Farrell P.A., Hegarty A.F., Miller J.J.H., O’Riordan E., Shishkin G.I., Robust Computational Techniques for Boundary Layers, Appl. Math. (Boca Raton), 16, Chapman & Hall/CRC Press, Boca Raton, 2000
  • [6] Farrell P.A., Hegarty A.F., Miller J.J.H., O’Riordan E., Shishkin G.I., Singularly perturbed convection-diffusion problems with boundary and weak interior layers, J. Comput. Appl. Math., 2004, 166(1), 133–151 http://dx.doi.org/10.1016/j.cam.2003.09.033
  • [7] Farrell P.A., Hegarty A.F., Miller J.J.H., O’Riordan E., Shishkin G.I., Global maximum norm parameter-uniform numerical method for a singularly perturbed convection-diffusion problem with discontinuous convection coefficient, Math. Comput. Modelling, 2004, 40(11–12), 1375–1392 http://dx.doi.org/10.1016/j.mcm.2005.01.025
  • [8] Linß T., Finite difference schemes for convection-diffusion problems with a concentrated source and a discontinuous convection field, Comput. Methods Appl. Math., 2002, 2(1), 41–49
  • [9] O’Riordan E., Pickett M.L., Shishkin G.I., Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems, Math. Comp., 2006, 75(255), 1135–1154 http://dx.doi.org/10.1090/S0025-5718-06-01846-1
  • [10] O’Riordan E., Shishkin G.I., Singularly perturbed parabolic problems with non-smooth data, J. Comput. Appl. Math., 2004, 166(1), 233–245 http://dx.doi.org/10.1016/j.cam.2003.09.025
  • [11] Roos H.-G., Stynes M., Tobiska L., Robust Numerical Methods for Singularly Perturbed Differential Equations, 2nd ed., Springer Ser. Comput. Math., 24, Springer, Berlin, 2008
  • [12] Shishkin G.I., A difference scheme for a singularly perturbed equation of parabolic type with a discontinuous initial condition, Soviet Math. Dokl., 1988, 37(3), 792–796
  • [13] Shishkin G.I., A difference scheme for a singularly perturbed parabolic equation with discontinuous coefficients and concentrated factors, U.S.S.R. Comput. Math. and Math. Phys., 1989, 29(5), 9–19 http://dx.doi.org/10.1016/0041-5553(89)90173-0
  • [14] Shishkin G.I., Approximation of singularly perturbed parabolic reaction-diffusion equations with nonsmooth data, Comput. Methods Appl. Math., 2001, 1(3), 298–315
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0121-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.